Help! I have awful bags under my eyes after a Restylane treatment.
I wish I could answer every question you, my wonderful readers, send! I also wish I could do it quickly but that doesn’t work with a job and children – something you all understand I know.
Anyway, first thing: YOU MUST CALL YOUR DOCTOR!!! Since you’ve had a less than optimal outcome, it’s only the right thing to do to call and let them know. Hopefully, they will respond well and openly to that and know exactly what to do. So, in your situation, if that puffiness is still there after 3-7 days (the “settling in” period for Restylane/Juvederm), your dermatologist might want to put a little hyaluronidase (enzyme that dissolves Restylane/Juvederm) in to bring down the puffiness.
If you don’t get a warm, helpful, competent response, then look for another dermatologist. Look at our resource section for good doctors in your area. Also, I’m planning to do a complete update of this in the next couple of months and add more doctors. Good luck! Dr. I